Translator Disclaimer
December 1992 A Multiplier Problem for Fourier-Jacobi Expansions in a Banach Space
Sheel Sindhu PANDEY
Tokyo J. Math. 15(2): 441-450 (December 1992). DOI: 10.3836/tjm/1270129469

Abstract

In the present paper we obtain a multiplier theorem for Fourier-Jacobi expansions in the space lip$(\gamma,p)$, $\gamma p>1$, which extends an earlier result of Trebels [11].

Citation

Download Citation

Sheel Sindhu PANDEY. "A Multiplier Problem for Fourier-Jacobi Expansions in a Banach Space." Tokyo J. Math. 15 (2) 441 - 450, December 1992. https://doi.org/10.3836/tjm/1270129469

Information

Published: December 1992
First available in Project Euclid: 1 April 2010

zbMATH: 0786.42017
MathSciNet: MR1197111
Digital Object Identifier: 10.3836/tjm/1270129469

Rights: Copyright © 1992 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.15 • No. 2 • December 1992
Back to Top